Search Daily Dose articles:


Statin side effects… are imaginary???

It’s like a joke, minus the laughs.

And if you end up on the wrong end of the punchline of this one, you could find yourself in TEARS!

A new study is pushing more people to take cholesterol-lowering statin drugs.

But don’t ask about the side effects. Don’t worry about the side effects. Don’t even THINK about the side effects, because the new study claims…

THEY’RE ALL IN YOUR HEAD!

I only wish I were making this one up, friend, but this daffy study claims that statin users who feel the notoriously painful muscle condition that often comes along for the ride are only doing it to themselves.

They EXPECT the side effects. So, they FEEL the side effects.

Can you believe this claptrap? It’s not the drug’s fault. It’s YOUR fault — but don’t start gobbling those pills just yet.

The study they’ve concocted to “prove” muscle pain and other common side effects are imaginary looks more like a cockamamie math quiz than an actual human clinical trial.

The study had two phases. In the first, a double-blind phase, the researchers claim people on the PLACEBO were more likely to report muscle pain, erection problems, and sleep disorders.

How wacky is that?

Then, in the second phase, EVERYONE was offered statins — and the researchers claim those who switched unknowingly from a placebo knowingly to the cholesterol med also had a higher rate of side effects.

In fact, they claim folks who knew they were taking a statin were 41 percent more likely to report muscle pain.

But there are some HUGE problems with the study.

First, it flies in the face of years of honest-to-goodness clinical trials that find statins cause these and other side effects in as many as 1 in 5 patients.

Second, the dose in the study was ridiculously low — far lower than what most people take today, so the drug was much less likely to cause side effects in the first place.

And THIRD, there are REAL biological reasons for those side effects. Muscle pain from statins isn’t “imaginary.” It’s a result of the drug reducing the levels of coenzyme Q10, which delivers energy to muscle cells.

Without that energy, they literally fall apart — and in some extreme cases, muscle fiber can even melt into your bloodstream, which can lead to potentially deadly kidney problems.

So, friend, if you’ve tried statins and had to quit because of the side effects, don’t be conned into giving them another shot. And if you haven’t taken them, don’t get started.

Eat a diet rich in fats and protein, low in carbs, and with minimal sugars and both your weight and cholesterol levels should come down to right where they should be.

Health Disclaimer: The information provided on this site should not be construed as personal medical advice or instruction. No action should be taken based solely on the contents of this site. Readers should consult appropriate health professionals on any matter relating to their health and well-being.


Copyright © 2017 ·  NewMarket Health